- About this Journal ·
- Abstracting and Indexing ·
- Aims and Scope ·
- Annual Issues ·
- Article Processing Charges ·
- Author Guidelines ·
- Bibliographic Information ·
- Citations to this Journal ·
- Contact Information ·
- Editorial Board ·
- Editorial Workflow ·
- Free eTOC Alerts ·
- Publication Ethics ·
- Recently Accepted Articles ·
- Reviewers Acknowledgment ·
- Submit a Manuscript ·
- Subscription Information ·
- Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 379130, 10 pages
On Certain Classes of Biharmonic Mappings Defined by Convolution
Department of Mathematics, Hunan Normal University, Changsha, Hunan 410081, China
Received 1 March 2012; Accepted 7 August 2012
Academic Editor: Saminathan Ponnusamy
Copyright © 2012 J. Chen and X. Wang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
- Z. Abdulhadi and Y. Abu Muhanna, “Landau's theorem for biharmonic mappings,” Journal of Mathematical Analysis and Applications, vol. 338, no. 1, pp. 705–709, 2008.
- Z. Abdulhadi, Y. Abu Muhanna, and S. Khuri, “On univalent solutions of the biharmonic equation,” Journal of Inequalities and Applications, no. 5, pp. 469–478, 2005.
- Z. Abdulhadi, Y. Abu Muhanna, and S. Khuri, “On some properties of solutions of the biharmonic equation,” Applied Mathematics and Computation, vol. 177, no. 1, pp. 346–351, 2006.
- S. Chen, S. Ponnusamy, and X. Wang, “Landau's theorem for certain biharmonic mappings,” Applied Mathematics and Computation, vol. 208, no. 2, pp. 427–433, 2009.
- S. Chen, S. Ponnusamy, and X. Wang, “Compositions of harmonic mappings and biharmonic mappings,” Bulletin of the Belgian Mathematical Society, vol. 17, no. 4, pp. 693–704, 2010.
- S. Chen, S. Ponnusamy, and X. Wang, “Bloch constant and Landau's theorem for planar -harmonic mappings,” Journal of Mathematical Analysis and Applications, vol. 373, no. 1, pp. 102–110, 2011.
- J. G. Clunie and T. Sheil-Small, “Harmonic univalent functions,” Annales Academiae Scientiarum Fennicae. Series A I., vol. 9, pp. 3–25, 1984.
- P. Duren, Harmonic Mappings in the Plane, vol. 156 of Cambridge Tracts in Mathematics, Cambridge University Press, New York, NY, USA, 2004.
- J. Happel and H. Brenner, Low Reynolds Number Hydrodynamics with Special Applications to Particulate Media, Prentice-Hall, Englewood Cliffs, NJ, USA, 1965.
- S. A. Khuri, “Biorthogonal series solution of Stokes flow problems in sectorial regions,” SIAM Journal on Applied Mathematics, vol. 56, no. 1, pp. 19–39, 1996.
- W. E. Langlois, Slow Viscous Flow, Macmillan, New York, NY, USA, 1964.
- J. Qiao and X. Wang, “On p-harmonic univalent mappings,” Acta Mathematica Scientia, vol. 32, pp. 588–600, 2012 (Chinese).
- A. Ganczar, “On harmonic univalent mappings with small coefficients,” Demonstratio Mathematica, vol. 34, no. 3, pp. 549–558, 2001.
- H. Silverman, “Harmonic univalent functions with negative coefficients,” Journal of Mathematical Analysis and Applications, vol. 220, no. 1, pp. 283–289, 1998.
- J. M. Jahangiri, “Harmonic functions starlike in the unit disk,” Journal of Mathematical Analysis and Applications, vol. 235, no. 2, pp. 470–477, 1999.
- R. M. Ali, B. A. Stephen, and K. G. Subramanian, “Subclasses of harmonic mappings defined by convolution,” Applied Mathematics Letters, vol. 23, no. 10, pp. 1243–1247, 2010.
- P. L. Duren, Univalent Functions, vol. 259, Springer, New York, NY, USA, 1983.